Previous |  Up |  Next


Title: O absolutním minimu v theorii geodetických čar (Czech)
Title: On the unconditional minimum in the theory of geodesic lines (English)
Title: Über das absolute Minimum in der Theorie der geodätischen Linien (German)
Author: Hostinský, Bohuslav
Language: Czech
Journal: Časopis pro pěstování mathematiky a fysiky
Volume: 42
Issue: 5
Year: 1913
Pages: 529-534
Category: math
idZBL: JFM 44.0707.04
DOI: 10.21136/CPMF.1913.122690
Date available: 2009-08-29T15:27:33Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_042-1913-5_2.pdf 909.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo